Show simple item record

AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-09T08:39:19Zdc.date.accessioned
Available in OPARU since2018-05-09T08:39:19Zdc.date.available
Date of first publication1993dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordjp-methodsdc.subject
Keywordtheoremsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleTAUBERIAN CONSTANTS FOR POWER-SERIES METHODS IN SUMMABILITYdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionMathematikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1006/jmaa.1993.1246dc.identifier.doiExternal
Source - Title of sourceJournal of Mathematical Analysis and Applicationssource.title
Source - Place of publicationAcademic Presssource.publisher
Source - Volume177source.volume
Source - Issue1source.issue
Source - Year1993source.year
Source - From page109source.fromPage
Source - To page124source.toPage
Source - ISSN0022-247Xsource.identifier.issn
Open AccessNouulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoSA1993LL24600008uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record